Academic Journals Database
Disseminating quality controlled scientific knowledge

On Some Fixed Point Theorems for 1-Set Weakly Contractive Multi-Valued Mappings with Weakly Sequentially Closed Graph

ADD TO MY LIST
 
Author(s): Afif Ben Amar | Aneta Sikorska-Nowak

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 163;
Date: 2011;
Original page

Keywords: Measures of Weak Noncompactness | Weakly Condensing | Weakly Nonexpansive

ABSTRACT
In this paper we prove Leray-Schauder and Furi-Pera types fixed point theorems for a class of multi-valued mappings with weakly sequentially closed graph. Our results improve and extend previous results for weakly sequentially closed maps and are very important in applications, mainly for the investigating of boundary value problems on noncompact intervals.
Affiliate Program      Why do you need a reservation system?